# SDR ALGA099285

- Difficulty date: February 4, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N687AL
- Make and model: Bell 407
- Aircraft serial: 53366
- Aircraft time: 6,252 hours
- System (JASC): 6200 · Main Rotor System
- Part: Bearing
- Part number: 406310405101
- Part serial: RXFS8642
- Condition: Rough
- Location: Main Rotor
- Part time: 482 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROUGH, BINDING AND AXIAL PLAY, REPLACED W/NEW.
